Journal of Algebraic Combinatorics

, Volume 36, Issue 3, pp 403–407 | Cite as

Two distance-regular graphs

Open Access
Article
  • 326 Downloads

Abstract

We construct two families of distance-regular graphs, namely the subgraph of the dual polar graph of type B3(q) induced on the vertices far from a fixed point, and the subgraph of the dual polar graph of type D4(q) induced on the vertices far from a fixed edge. The latter is the extended bipartite double of the former.

Keywords

Distance-regular graph Dual polar graph Extended bipartite double 

References

  1. 1.
    Blok, R.J., Brouwer, A.E.: The geometry far from a residue. In: di Martino, L., Kantor, W.M., Lunardon, G., Pasini, A., Tamburini, M.C. (eds.) Groups and Geometries, pp. 29–38. Birkhäuser, Basel (1998) CrossRefGoogle Scholar
  2. 2.
    Brouwer, A.E.: Additions and corrections to [3]. http://www.win.tue.nl/~aeb/drg/index.html
  3. 3.
    Brouwer, A.E., Cohen, A.M., Neumaier, A.: Distance-Regular Graphs. Springer, Heidelberg (1989) MATHCrossRefGoogle Scholar
  4. 4.
    Pasini, A.: Diagram Geometries. Oxford University Press, Oxford (1994) MATHGoogle Scholar

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Dept. of Math.Techn. Univ. EindhovenEindhovenNetherlands
  2. 2.School of Physical and Mathematical SciencesNanyang Technological UniversitySingaporeSingapore

Personalised recommendations